RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Chelyabinsk. Gos. Univ.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Chelyabinsk. Gos. Univ., 1999, Issue 4, Pages 183–197 (Mi vchgu203)  

Об одном способе оптимизации покрытия конечного множества

K. G. Sabiryanova

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg

Full text: PDF file (908 kB)
References: PDF file   HTML file

Citation: K. G. Sabiryanova, “Об одном способе оптимизации покрытия конечного множества”, Vestnik Chelyabinsk. Gos. Univ., 1999, no. 4, 183–197

Citation in format AMSBIB
\Bibitem{Sab99}
\by K.~G.~Sabiryanova
\paper Об одном способе оптимизации покрытия конечного
множества
\jour Vestnik Chelyabinsk. Gos. Univ.
\yr 1999
\issue 4
\pages 183--197
\mathnet{http://mi.mathnet.ru/vchgu203}


Linking options:
  • http://mi.mathnet.ru/eng/vchgu203
  • http://mi.mathnet.ru/eng/vchgu/y1999/i4/p183

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Vestnik Chelyabinskogo Gosudarstvennogo Universiteta. Matematika, Mekhanika, Informatika
    Number of views:
    This page:15
    Full text:3
    References:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020